MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCHED (DOUBLE PACKAGING)

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCHED (DOUBLE PACKAGING)
Catalog Number 03.30.132
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 19 november 2018: lot 1820441: (b)(4) items manufactured and released on 21-jun-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
From the final per-op x-rays the surgeon detected that the plate was proud by 1mm from the anterior portion of the vertebral body.He proceeded to use the fixed straight screw driver to bring the plate down and by overnighting the screw, the head sheared off.There were no fragments, it was a clean break.The screw shank was left in place, buried/countersunk in the cage/bone.The broken screw head was removed.No deformation or breakage of the instruments occurred.There were a five minutes of delay in the case.The surgery was completed successfully.

Brand Name
MECTALIF ANTERIOR STAND-ALONE SCREW DIAM.5X30 ENHANCHED (DOUBLE PACKAGING)
Common Device Name
SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8084558
Report Number3005180920-2018-00916
Device Sequence Number19197165
Product Code OVD
UDI-Device Identifier07630030875427
UDI-Public07630030875427
Combination Product (Y/N)N
PMA/510(K) Number
K160605
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2023
Device Catalogue Number03.30.132
Device Lot Number1820441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;